# SDR C2XA99IA007

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240802
- Condition: Corroded
- Location: Bs 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOORBEAM AT FRAEM 39 WAS FOUND TO BE CORRODED.  MAINTENACNE REMOVED AND REPLACED THE AFFECTED FLOORBEAM IAW ATR42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
